American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Marian Bocea and Mihai Mihăilescu. On the continuity of the Luxemburg norm of the gradient in $L^{p(\cdot)}$ with respect to $p(\cdot)$. Proc. Amer. Math. Soc. 142 (2014) 507-517.
Abstract, references, and article information
View Article: PDF

[2] R. Manásevich and J. R. Ward. On a result of Brezis and Mawhin. Proc. Amer. Math. Soc. 140 (2012) 531-539. MR 2846321.
Abstract, references, and article information
View Article: PDF

[3] J. J. Bevan. Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity. Proc. Amer. Math. Soc. 139 (2011) 1667-1679. MR 2763756.
Abstract, references, and article information
View Article: PDF

[4] Asen L. Dontchev and Hélène Frankowska. Lyusternik-Graves theorem and fixed points. Proc. Amer. Math. Soc. 139 (2011) 521-534. MR 2736335.
Abstract, references, and article information
View Article: PDF

[5] Alexandru Kristály. Location of Nash equilibria: A Riemannian geometrical approach. Proc. Amer. Math. Soc. 138 (2010) 1803-1810. MR 2587465.
Abstract, references, and article information
View Article: PDF

[6] E. N. Dancer and Yihong Du. A uniqueness theorem for a free boundary problem. Proc. Amer. Math. Soc. 134 (2006) 3223-3230. MR 2231905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Le Hai An, Pham Xuan Du, Duong Minh Duc and Phan Van Tuoc. Lagrange multipliers for functions derivable along directions in a linear subspace. Proc. Amer. Math. Soc. 133 (2005) 595-604. MR 2093084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Monica-Gabriela Cojocaru and Leo B. Jonker. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 183-193. MR 2021261.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Andreas H. Hamel. Phelps' lemma, Dane\u{s}' drop theorem and Ekeland's principle in locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 3025-3038. MR 1993209.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Olivier Druet. Sharp local isoperimetric inequalities involving the scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 2351-2361. MR 1897460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kunquan Lan and Jeffrey Webb. New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. Amer. Math. Soc. 126 (1998) 1127-1132. MR 1451816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] James Kuelbs and Wenbo V. Li. Some remarks on the variation of curve length and surface area. Proc. Amer. Math. Soc. 124 (1996) 859-867. MR 1301512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Paolo Cubiotti. A counter-example on a quasi-variational inequality without lower semicontinuity assumption . Proc. Amer. Math. Soc. 123 (1995) 969-970. MR 1277106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Kok-Keong Tan, Jian Yu and Xian-Zhi Yuan. The stability of Ky Fan's points . Proc. Amer. Math. Soc. 123 (1995) 1511-1519. MR 1239807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sudarsan Nanda. On a complementarity problem in Banach space . Proc. Amer. Math. Soc. 121 (1994) 1203-1205. MR 1216822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter Shi. Equivalence of variational inequalities with Wiener-Hopf equations . Proc. Amer. Math. Soc. 111 (1991) 339-346. MR 1037224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1